Follow
Adel Alahmadi
Adel Alahmadi
Department of Mathematics, King Abdulaziz University
Verified email at kau.edu.sa - Homepage
Title
Cited by
Cited by
Year
Leavitt path algebras of finite Gelfand-Kirillov dimension
A Alahmadi, H Alsulami, SK Jain, E Zelmanov
arXiv preprint arXiv:1204.5258, 2012
562012
Modules which are invariant under monomorphisms of their injective hulls
A Alahmadi, N Er, SK Jain
Journal of the Australian Mathematical Society 79 (3), 349-360, 2005
492005
Poor modules: the opposite of injectivity
AN Alahmadi, M Alkan, S López-Permouth
Glasgow Mathematical Journal 52 (A), 7-17, 2010
472010
Codes and rings: theory and practice
M Shi, A Alahmadi, P Solé
Academic Press, 2017
422017
On self-dual double circulant codes
A Alahmadi, F Özdemir, P Solé
Designs, Codes and Cryptography 86 (6), 1257-1265, 2018
332018
Saudi-KAU coupled global climate model: description and performance
M Almazroui, O Tayeb, AS Mashat, A Yousef, YA Al-Turki, MA Abid, ...
Earth Systems and Environment 1 (1), 1-23, 2017
332017
ADS modules
A Alahmadi, SK Jain, A Leroy
Journal of Algebra 352 (1), 215-222, 2012
302012
Fibonacci numbers which are concatenations of two repdigits
A Alahmadi, A Altassan, F Luca, H Shoaib
Quaestiones Mathematicae 44 (2), 281-290, 2021
262021
On self-dual double negacirculant codes
A Alahmadi, C Güneri, B Özkaya, H Shoaib, P Solé
Discrete Applied Mathematics 222, 205-212, 2017
242017
On the duality and the direction of polycyclic codes
A Alahmadi, S Dougherty, A Leroy, P Solé
Advances in Mathematics of Communications 10 (4), 921, 2016
222016
Automorphism-invariant modules
A Alahmadi, A Facchini, NK Tung
Rendiconti del Seminario Matematico della Universitŕ di Padova 133, 241-259, 2015
222015
A note on almost injective modules
A Alahmadi, SK Jain
Mathematical Journal of Okayama University 51 (1), 101-109, 2009
192009
Euclidean pairs and quasi-Euclidean rings
A Alahmadi, SK Jain, TY Lam, A Leroy
Journal of Algebra 406, 154-170, 2014
182014
Skew Cyclic Codes over $ mathbb {F} _ {q}+ vmathbb {F} _ {q}+ v^{2} mathbb {F} _ {q} $
M Shi, T Yao, A Alahmadi, P Solé
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2015
152015
Cyclic codes over M2 (F2)
A Alahmadi, H Sboui, P Solé, O Yemen
Journal of the Franklin Institute 350 (9), 2837-2847, 2013
152013
On two-weight Z 2 k -codes
M Shi, Z Sepasdar, A Alahmadi, P Solé
Designs, Codes and Cryptography 86 (6), 1201-1209, 2018
142018
A multisecret-sharing scheme based on LCD codes
A Alahmadi, A Altassan, A AlKenani, S Çalkavur, H Shoaib, P Solé
Mathematics 8 (2), 272, 2020
132020
Extending a perfect matching to a Hamiltonian cycle
A Alahmadi, REL Aldred, A Alkenani, R Hijazi, P Solé, C Thomassen
Discrete Mathematics and Theoretical Computer Science 17 (1), 241--254, 2015
132015
Decomposition of singular matrices into idempotents
A Alahmadi, SK Jain, A Leroy
Linear and Multilinear Algebra 62 (1), 13-27, 2014
132014
Characterizations of almost injective modules
A Alahmadi, SK Jain, S Singh
Noncommutative Rings and Their Applications, Contemp. Math 634, 11-17, 2015
112015
The system can't perform the operation now. Try again later.
Articles 1–20